Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 157, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 6, 2021, 11:15 AM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2021, 11:15 AM EDT (15:15 UTC)
- Expired
- Sep 6, 2021, 12:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY
The radar
The Ft Drum radar (KTYX), 88 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 11:15 AM EDT | TSTM WND DMG | 4 Wnw Poland, NY | TREE BLOCKING PARTRIDGE HILL ROAD |
| Sep 6, 11:24 AM EDT | TSTM WND DMG | Poland, NY | LARGE TREE LIMB DOWN |
| Sep 6, 11:28 AM EDT | TSTM WND DMG | 1 Ssw Middleville, NY | 2 DOWNED TREES WHICH FELL ON RENTAL COTTAGES IN THE HERKIMER DIAMOND MINES KOA CAMPGROUND. NO INJURIES. |
| Sep 6, 11:30 AM EDT | TSTM WND DMG | 1 Sse Middleville, NY | DOWNED TREE BLOCKING RTE 169 BETWEEN PARKHURST RD AND DAVIS RD. |
| Sep 6, 11:36 AM EDT | HAIL 0.75 | 2 Ssw Salisbury, NY | SPOTTER REPORTED DIME TO PENNY SIZE HAIL AND A MEASURED WIND GUST OF 30 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 3.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
157
WUUS51 KALY 061515
SVRALY
NYC035-043-057-061600-
/O.NEW.KALY.SV.W.0157.210906T1515Z-210906T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
1115 AM EDT Mon Sep 6 2021
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Fulton County in eastern New York...
Southern Herkimer County in eastern New York...
Northwestern Montgomery County in eastern New York...
* Until noon EDT.
* At 1115 AM EDT, severe thunderstorms were located along a line
extending from near Poland to 6 miles southwest of Newport to near
Utica, moving east southeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gloversville, Johnstown, Ilion, Herkimer, Little Falls,
Canajoharie, Mohawk, Frankfort, Fort Plain, Dolgeville, St.
Johnsville, Ephratah, Newport, Stratford, Middleville, Poland, Cold
Brook, Caroga Lake, Caroga Lake Public Campground and Russia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
4325 7515 4326 7516 4328 7515 4320 7426
4304 7433 4287 7448 4298 7521 4305 7522
TIME...MOT...LOC 1515Z 280DEG 47KT 4320 7512 4315 7513 4306 7521
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KSL1 follow-up statement
641
WWUS51 KALY 061545
SVSALY
Severe Weather Statement
National Weather Service Albany NY
1145 AM EDT Mon Sep 6 2021
NYC035-043-057-061600-
/O.CON.KALY.SV.W.0157.000000T0000Z-210906T1600Z/
Fulton NY-Herkimer NY-Montgomery NY-
1145 AM EDT Mon Sep 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
FULTON...SOUTHEASTERN HERKIMER AND NORTHWESTERN MONTGOMERY
COUNTIES...
At 1144 AM EDT, severe thunderstorms were located along a line
extending from Stratford to near Dolgeville to near Little Falls,
moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gloversville, Johnstown, Herkimer, Little Falls, Fort Plain,
Dolgeville, St. Johnsville, Ephratah, Stratford, Caroga Lake Public
Campground, Caroga Lake, Oppenheim, Nelliston, Bleecker, Ingham
Mills, Meco, Cook Corners, Curtis, Pinnacle and Lotville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4313 7487 4320 7484 4325 7484 4320 7426
4304 7433 4290 7445 4302 7501
TIME...MOT...LOC 1544Z 273DEG 36KT 4318 7471 4313 7472 4304 7480
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 9:50 AM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Sep 6, 9:50 AM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 950 AM EDT Mon Sep 6 2021 .SYNOPSIS... There will be a chance for a few showers and an isolated thunderstorm today with a weak cold front, especially across the southern Adirondacks. Pleasant weather is expected Tuesday, but there will once again be a chance for showers and thunderstorms Wednesday with a few lingering showers possible for the end of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Dense Fog Advisory has expired for portions of the Hudson River Valley... As of 945 AM EDT, earlier dense fog within portions of the Hudson River Valley has lifted into a patchy low stratus cloud deck, as moisture remains trapped beneath low level inversion around 980 mb. We expect these low clouds to gradually mix out over the next 1-2 hours. Otherwise, regional radars indicate bands of showers and embedded thunderstorms upstream across western NYS extending into the Tug Hill region. These showers/storms are associated with a potent shortwave trough currently traversing western Lake Ontario/Erie. As this trough continues pivoting east/northeast, strong dynamics and at least some low/mid level instability, supported by dewpoints in the 60s over Lake Ontario and across portions of eastern NY, should allow for these bands of showers/thunderstorms to continue spreading/developing eastward across the southern Adirondacks over the next 1-2 hours, and perhaps as far south/east as the Mohawk Valley, Lake George/Saratoga region, and southern VT around midday through early afternoon, with some possibly reaching northern and eastern portions of the Capital Region. The aforementioned strong dynamics, with H500 winds of 50-60 KT, along with dry mid level air, may support some strong wind gusts and small hail within the taller convective elements. Isolated damaging wind gusts can not be ruled out, especially if thunderstorms form into bowing line segments. This potential appears greatest across the southern Adirondacks including the Lake George region, where SPC maintains a Marginal Risk area for severe thunderstorms. Trends will need to be watched in case this possibility extends slightly farther south into the Mohawk Valley, Capital Region, southern VT and Berkshires. Outside of the showers and storms, there should be intervals of sun and winds will become west and breezy in the afternoon, especially in the wake of the shortwave passage later this afternoon, when some gusts of 25-30 mph could occur, especially within the Mohawk Valley/Capital Region and Berkshires. So, with some sun and some mixing with the winds, highs today in the mid 70s to near 80 but cooler in higher terrain, with some portions of the southern Adirondacks only reaching 65-70. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... Clearing tonight and partly to mostly sunny Tuesday and dry. Highs Tuesday in the mid 70s to near 80 and upper 60s to lower 70s higher terrain. Clear much of Tuesday night, then some mid and high clouds possible by daybreak as warm advection strengthens. Upper energy in Canada will track north of the Great Lakes and lifts northeast into eastern Canada Wednesday night and beyond. The associated mean upper trough is slow to build east but the associated low level cold front should track through our region Wednesday afternoon and night. There is an increasing consensus from sources of guidance/ensembles that the timing of the front looks to be later Wednesday afternoon and through Wednesday night. Boundary layer flow becomes southwest and increases through the day Wednesday and there is a fairly distinct wind shift to the west over our region Wednesday evening and night. This suggests that there should be enough sun and enough winds mixing to the ground to warm many areas into the upper 70s to lower 80s with a little cooler in higher terrain. Instability is expected to be considerable with CAPEs potentially above 1000 j/kg with considerable shear. Some storms should be strong with small hail and gusty winds possible along with locally heavy rain and ponding of water on roadways. Will have to watch the trends, though, to determine what areas may have chances for severe thunderstorms and/or training of thunderstorms with potential standing water in low lying areas. Showers and storms will be slow to build east and some of the stronger storms will continue in our area during the evening, especially the Hudson Valley into western New England. By daybreak Thursday, there could still be some lingering showers, especially in western New England but just scattered to isolated elsewhere. && .LONG TERM /THURSDAY THROUGH SUNDAY/... In the wake of a surface cold front, an upper level trough will be moving from the Great Lakes towards the Northeast for Thursday into Friday. With the cyclonic flow and lower heights in place, a few showers are possible, especially in areas downwind of the eastern Great Lakes, as the cool temps aloft moving across the warmer lake waters will allow for some lake effect rain showers. Have gone with slight to low CHC POPs for Thursday through Friday, with the highest POPs in the western Adirondacks, as well as upslope favored areas of western New England. Despite the lower heights, good mixing should still yield high temps in valley areas around the lower to middle 70s, which is still seasonable for early-mid September. Overnight lows should be in the 50s, although some upper 40s are possible across the higher terrain. Over the weekend, the flow aloft will flatten out and become fairly zonal. Although dry weather is expected for Saturday, a weak disturbance passing within the westerly flow aloft could allow for a few showers on Sunday, mainly for northern areas. Temps will continue to be in the 70s for highs, with upper 40s to upper 50s at night. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... As clouds cleared out overnight, the moist low levels and light winds contributed to the development of fog at the valley TAF sites. KPSF hasn't seen fog, but the low level moisture has contributed to low clouds there. At all sites, IFR/LIFR fog is ongoing, but it should start to dissipate with sunrise underway. Will include TEMPOs through about 13z-14z for all sites, as fog and low clouds should be dissipating by then. Once the fog is gone, VFR conditions will return and skies will become just sct around 4-6 kft. These clouds may gradually become bkn by the late morning for KGFL and possibly KALB/KPSF. A brief shower or maybe even a t-storm is possible for the late morning through mid- afternoon, mainly at KGFL, so will include a VCSH for that possibility. Otherwise, flying conditions will be VFR with southwest winds eventually become westerly by the mid to late afternoon hours. KALB/KPSF will see winds as strong as 10 to 15 kts with a few higher gusts as well, with lighter winds at KGFL/KPOU. Skies will be clearing out for this evening into tonight. Dewpoints will be falling, so the threat for widespread fog looks likely less likely for tonight as compared to this morning, but can't rule out some brief patches near KGFL/KPSF for late in the overnight. Westerly winds around 5 to 8 kts on this evening will eventually become light to calm for all sites by later in the overnight. Outlook... Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday Night: High Operational Impact. Likely SHRA...TSRA. Thursday: Low Operational Impact. Slight Chance of SHRA. Thursday Night: No Operational Impact. NO SIG WX. Friday: Low Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... There will be a chance for a few showers and an isolated thunderstorm today with a weak cold front, especially across the southern Adirondacks. Pleasant weather is expected Tuesday, but there will once again be a chance for showers and thunderstorms Wednesday with a few lingering showers possible for the end of the week. RH values will exceed 50 percent through Tuesday with 80 to 100 percent at night. Near calm winds this morning will become west by midday at near 15 mph with some gusts around 20 mph this afternoon. Winds diminish to less than 15 mph tonight. Winds should be west at less than 15 mph Tuesday. && .HYDROLOGY... Scattered showers and thunderstorms are expected today, mainly along and north of the Mohawk Valley to southern VT. Basin average amounts look fairly light, with rainfall amounts generally between 0.1-0.25" or less, except across the southern Adirondacks where up to a half inch is possible. As a result, this rainfall won't be enough for a significant response and area rivers and streams will continue to slowly fall. After a dry day on Tuesday, more showers and thunderstorms are possible for Wednesday. Thunderstorms could produce locally heavy rain Wednesday afternoon and night, resulting in ponding of water on roadways and standing water in low lying areas. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL/NAS NEAR TERM...NAS SHORT TERM...NAS LONG TERM...Frugis AVIATION...Frugis FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Sep 6, 4:47 AM EDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 447 AM EDT Mon Sep 6 2021 CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-082-084- VTZ013>015-071100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Northern Saratoga-Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess-Northern Fulton-Southern Washington-Bennington- Western Windham-Eastern Windham- 447 AM EDT Mon Sep 6 2021 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, the Mohawk Valley, Schoharie valley, eastern Catskills, mid Hudson Valley, Taconics, Capital Region, Saratoga Region and southern Vermont. .DAY ONE...Today and tonight. Isolated non severe thunderstorms are possible this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance for thunderstorms Wednesday afternoon and night. Some thunderstorms could be strong with locally heavy rain, small hail and gusty winds. Ponding of water on roadways is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ032-033-042-043-083-071100- Northern Herkimer-Hamilton-Northern Warren-Northern Washington- Southeast Warren- 447 AM EDT Mon Sep 6 2021 This Hazardous Weather Outlook is for the southern Adirondacks and Lake George Region. .DAY ONE...Today and tonight. Isolated to scattered thunderstorms are expected today. There is a marginal risk for severe thunderstorms with damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance for thunderstorms Wednesday afternoon and night. Some thunderstorms could be strong with locally heavy rain, small hail and gusty winds. Ponding of water on roadways is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 6, 5:39 AM EDT, 5 hours 36 minutes before
Special Weather Statement National Weather Service Albany NY 539 AM EDT Mon Sep 6 2021 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-061300- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 539 AM EDT Mon Sep 6 2021 ...Areas of dense fog in eastern New York and western New England early this morning... Areas of dense fog have formed over parts of eastern New York and western New England this morning. Most of the dense fog is spread around river valleys, swamps and wet lands with better visibilities in higher terrain. Visibilities have been reduced to below one mile and locally one quarter mile or less. The fog is expected to burn off by 9 AM. Motorists are advised to reduce speeds, allow for extra distance between yourself and other motorists and use low beam headlights.
Special weather statement, Sep 6, 10:57 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
1057 AM EDT Mon Sep 6 2021
NYZ032-033-061600-
Northern Herkimer NY-Hamilton NY-
1057 AM EDT Mon Sep 6 2021
...Strong thunderstorms will impact portions of northwestern Hamilton
and northwestern Herkimer Counties through NOON EDT...
At 1057 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Oswegatchie to 10 miles
southwest of Star Lake to 14 miles west of Big Moose. Movement was
east at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Eaton Campground, Forked Lake Public Campground, Long Lake,
Nehasane, Little Rapids, Beaver River, Moshier Falls, Lyon Lake,
Catlin Lake, Deerland, Sabattis, Partlow, Robinwood, Keepawa, Little
Tupper Lake, Brandreth, Lake Lila and Woods Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4397 7425 4392 7433 4382 7514 4410 7517
4405 7505 4412 7428
TIME...MOT...LOC 1457Z 255DEG 41KT 4411 7515 4403 7513 4389 7520
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KSLSpecial weather statement, Sep 6, 11:09 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
1109 AM EDT Mon Sep 6 2021
NYZ038>040-082-061600-
Southern Fulton NY-Northern Fulton NY-Southern Herkimer NY-
Montgomery NY-
1109 AM EDT Mon Sep 6 2021
...Strong thunderstorms will impact portions of western Fulton,
southern Herkimer and northwestern Montgomery Counties through NOON
EDT...
At 1108 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Holland Patent to near Stittville to near
Yorkville to New Hartford. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, St.
Johnsville, Ohio, Newport, Stratford, Middleville, Poland, Cold
Brook, Jordanville, Cedarville, Russia, Oppenheim, Fairfield,
Elizabethtown and Norway.
This includes Interstate 90 between exits 29A and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
4325 7515 4326 7516 4330 7515 4330 7512
4333 7509 4334 7494 4324 7457 4301 7460
4287 7478 4290 7488 4286 7489 4296 7521
4305 7522
TIME...MOT...LOC 1508Z 284DEG 40KT 4322 7523 4318 7524 4313 7524 4307
7532
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:15 AM EDT | Dense Fog Advisory | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more | 105 min |
| Sep 6, 10:57 AM EDT | Special Weather Statement | ALY | Hamilton | 63 min |
| Sep 6, 11:09 AM EDT | Special Weather Statement | ALY | Fulton | 51 min |
| Sep 6, 11:43 AM EDT | Special Weather Statement | ALY | Rensselaer | 32 min |
| Sep 6, 12:02 PM EDT | Special Weather Statement | ALY | Fulton | 43 min |
| Sep 6, 12:15 PM EDT | Special Weather Statement | ALY | Rensselaer | 30 min |
| Sep 6, 12:23 PM EDT | Special Weather Statement | ALY | Washington | 22 min |
| Sep 6, 12:39 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.